# SDR AU000125

- Difficulty date: January 13, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Main Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT FUEL SYSTEM CONTAMINATED WITH 53 LITRES OF AVGAS 100LL.PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART. MANUFACTURERS DOCUMENTATION ALLOWS THE AIRCRAFT TO OPERATE ON AVGAS 100LL FOR UP TO 25 HOURS BETWEEN OVERHAULS.
